# SDR HEEA082858

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,195 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412034
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE LEAKING. SCRAPPED.
